# SDR FDEA201106072183

- Difficulty date: June 7, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651822015
- Condition: Corroded
- Location: Bs 450 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT- CORROSION ON STRINGER 28R AT BS 450. REMOVED CORRODED SECTION OF STRINGER IAW SRM 51-30-2.  FABRICATED NEW SECTION OF STRINGER IAW SRM 51-30-5 AND 51-20-1 FIG 2.  INSTALLED STRINGER IAW SRM 51-30-2 REV 103
